# SDR 2005FA0000589

- Difficulty date: December 10, 2003
- Submitted: April 14, 2005
- Operation: General aviation
- Aircraft: N149LH
- Make and model: Piper PA-28-161
- Aircraft serial: 2842192
- Aircraft time: 76 hours
- System (JASC): 8011 · Engine Starter
- Part: Ring Gear
- Condition: Failed
- Location: Starter
- Part time: 76 hours
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

STARTER FAILED ON AIRCRAFT WITH 76.9 HOURS TT. FAILURE DAMAGED RING GEAR, REQUIRING REPLACEMENT.
